On the Aharonov-Casher formula for different self-adjoint extensions of the Pauli operator with singular magnetic field
MetadataShow full metadata
Two different self-adjoint Pauli extensions describing a spin-1/2 two-dimensional quantum system with singular magnetic field are studied. An Aharonov-Casher type formula is proved for the maximal Pauli extension and the possibility of approximation of the two different self-adjoint extensions by operators with regular magnetic fields is investigated.
CitationPersson, M. (2006). On the Aharonov-Casher formula for different self-adjoint extensions of the Pauli operator with singular magnetic field. Electronic Journal of Differential Equations, 2005(55), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.